# SDR MALA000426

- Difficulty date: July 13, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Condition: Inadequate
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMK AND BOTH FIRST AID KITS TAMPERED WITH.  MAINTENANCE INSPECTED AND RESECURED EMK.  ALL CHECKS GOOD.
